# SDR ASAA2017040720398

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 41,428 hours, 12,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INTERIOR EMERGENCY OVERHEAD BIN LIGHT INOPERATIVE ROW 17R TO 24R.  ACFT GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
